# SDR UIEA2024071400669

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,788 hours, 26,790 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE # 1 AFT NACELLE O/B ACCESS DOOR REAR HINGE FITTING WITH BOLT LOOSE( REMOVED DAMAGE ANGLE AT ENG 1, AFT NACCELLE O/B ACCESS DOOR REAR HINGE FITTING AREA, LOCATED, CLEANED, PREPARED, DRILLED, SECURED AND INSTALLED NEW ANGLE, COMPLETED ASSEMBLY, NO FURTHER DISCREPANCIES NOTED, AT ENG #1, AFT NACCELE O/B ACCESS DOOR REAR HINGE, PER BOEING 767 SRM   /  51-40-02-0G-0 )
